# SDR SWIA201332673

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 24,586 hours, 21,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OPERATES ON ITS OWN.  (FLT 5597)  REPLACED PASSENGER DOOR ACTUATOR CONTROL RELAY AND PASSENGER DOOR POWER ASSIST SYSTEM.
